# SDR WX0A2020121873621

- Difficulty date: December 17, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 45,148 hours, 26,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 849405
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 10WL FAILED EPSU SYS TEST.  REMOVED & REPLACED EPSU 10WL BATTERY & OPERATIONS CHECK GOOD, IAW AMM 33-51-38.
